# SDR UALA2011021600798

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 66,045 hours, 24,563 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP LOWER SURFACE HAS BONDED DOUBLER REPAIR MISSING.  APPROX 4 FT OTBD FROM INBD EDGE.  REPAIRED FLAP.  UPON COMPLETION OF RT FLAP REPAIR, REMOVED BAGGING MATERIAL AND INSPECTED REPAIR PRIOR TO PRIME AND PAINT.  REPAIR IS OK. APPLIED FIBERGLASS LAYER.  APPLIED CONDUCTIVE COATING.   APPLIED PRIMER AND PAINTED.
